Unfortunately not all peoples bodies react to depression medication the same! frown I was on prozac for several years and for the first few life was great, but the last few months I was on it, really bizarre thoughts started popping into my head... things I would NEVER consider doing but all the same it was there and I also began having hallucinations. When I spoke with my doctor we decided to increase the dose (after all I had been on the medication for over 5 years) and things got worse so I weaned myself off and presto... no more insane thoughts! Maybe he was one of the people who react poorly to the medication?? Unfortunately, there is never a medication that is 100% great for every single person! I sooo agree with you Fabutam- without help, mental health IS like trying to walk and function with a broken leg.. it just doesn't work! Maybe the answer isn't neccesarily medication but therapy?? Or a combination of the two!! There are LOTS of doctors who are soo swamped with patients that they just throw medication at problems! There IS that stigma that goes with mental health and it is sad because people are suffering because of it! Alot of the time they won't seek help or don't seek all the help that is available because they fear of judgement!

I feel soo bad for all the families having to go through this! I watched a special on Nightline last night and it literally broke my heart to see so many people so devastated! frown For any of you that were affected, I am so sorry for all the losses you have suffered! My prayers are with you! frown


Thanks 3budgies for my AWESOME AVATAR!! \:\)
Tulip adopted 3/05/2007
Tweets RIP